How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Bill Your Own Question
Bill
Bill, LCSW, Consultant, Expert Witness
Category: Mental Health
Satisfied Customers: 3706
Experience:  35 years treating individuals, couples, families with mental health and substance abuse prob's
48585111
Type Your Mental Health Question Here...
Bill is online now
A new question is answered every 9 seconds

Someone I love is on Seroquil and Cymbalta. The doctor has

This answer was rated:

Someone I love is on Seroquil and Cymbalta. The doctor has been steadily increasing the dose of Seroquil but my love is only getting worse to the point where he hardly ever gets up from bed. He is on Seroquil XR now. At what point should I ask him to stop the dose and find a new doctor?


 


The last time he was depressed Cymbalta alone was effective. He also took some anti anxiety and sleeping pills then and was OK in a few months.


 


After taking seroquil sometimes he gets too warm and sweats eventhough the house is cold.


Bill :

Hello- Thank you for asking the question. I have over 30 years of experience working with individuals, couples and families & am happy to reply.

Bill :

I am sorry to hear about this problem with your loved one.

Bill :

There is a contraindication in using these medications together-----as together they can increase dizziness and drowsiness and cause problems with concentration

Bill :

See source link here:

Bill :

as you will see above-

Bill :

Interactions between your selected drugs



quetiapine ↔ duloxetine


Applies to:Seroquel (quetiapine) and Cymbalta (duloxetine)



Using QUEtiapine together with DULoxetine may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment.

Customer:

Can they increase depression

Bill :

Yes- increase in depression is possible with these medications.

Bill :

If I were you I would share this with him and the information about the contraindication. This should be re-evaluated by another Doctor to insure that he is getting proper dosages.,

Customer:

Perhaps I should check about him using cymbalta alone?

Bill :

If he is having problems getting out of bed...it sounds like he is over medicated.

Customer:

OK.Thanks! I saw your reply and will see if I can get him to another doctor.

Bill :

If Cymbalta worked as a stand alone ( by itself) he should return to that medication as approved by his Doctor or someone of second opinion.

Customer:

Will this set of question and answers be in sent to my e-mail?

Bill :

You are most welcome-

Bill :

Yes- you will have a complete copy of this chat with link in email.

Customer:

Thanks so much!

Bill :

I appreciate your positive rating so that I receive credit for my time.

Bill :

Pleasure

Bill :

Have a great day!

Bill and other Mental Health Specialists are ready to help you

Related Mental Health Questions